# SDR SWIA201333519

- Difficulty date: May 11, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 29,556 hours, 24,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE IS CRACKED AT UPPER END.  UNDER FLOOR PANEL 232BRF STA FS280.  C-CHECK,  REPLACED INTERCOSTAL ATTACH ANGLE, PN 601R-53-11-1817-3, UNDER FLOOR PANEL 232BRF, FS 280 IAW REO.
